# SDR SWIA202161449

- Difficulty date: July 25, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STGR 21L  FS310.00 - FS333.00 IS CORRODED,     (C-CHECK RO 9/27/2021)    INTERCOSTAL STGR21L  FS310 - FS333 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL STGR21L  FS310 - FS333 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810, REV AE / SKYCARD 51-900-1002-SKY COMPLIED WITH
